Asian Journal of Mathematics

Polynomial invariants of links satisfying cubic skein relations

Paolo Bellingeri and Louis Funar

Abstract

The aim of this paper is to define two link invariants satisfying cubic skein relations. In the hierarchy of polynomial invariants determined by explicit skein relations they are the next level of complexity after Jones, HOMFLY, Kauffman and Kuperberg's G2 quantum invariants. Our method consists of the study of Markov traces on a suitable tower of quotients of cubic Hecke algebras extending Jones approach.

Article information

Source
Asian J. Math. Volume 8, Number 3 (2004), 475-510.

Dates
First available in Project Euclid: 20 October 2004

Permanent link to this document
http://projecteuclid.org/euclid.ajm/1098301002

Mathematical Reviews number (MathSciNet)
MR2129246

Zentralblatt MATH identifier
1078.57010

Citation

Bellingeri , Paolo; Funar , Louis. Polynomial invariants of links satisfying cubic skein relations. Asian Journal of Mathematics 8 (2004), no. 3, 475--510. http://projecteuclid.org/euclid.ajm/1098301002.


Export citation